I am definitely not an expert, but there are so many here at Curezone, I am sure you will find great sources of advice and support.
The way I have always looked at any symptoms that may appear is to try to ask questions such as when was the first time they occurred, what may have changed in my routine or environment, and how stress and emotions have been at the onset of such.
For dehydration, I definitely would look into the mineral balance - as finallyfaith suggested - going through the Ask Moreless forum and Invincible’s blog is an excellent place to start. I feel their advice has been invaluable in finding my way to better health, and feel blessed by being able to share in their vast knowledge.
As for other things, have you considered the air moisture content in your place – (could it be too dry?), are you sweating a lot, have you started a new exercise routine? [may need to drink even more water], are you eating enough salt? (High) antihistamines can make one totally dehydrated. [adrenals?] Bowel/kidney function can also be a factor.
If you’re stressed out it affects your adrenal glands, and that can cause dehydration.
Here’s a bit of info on a possible adrenal connection:
“Other conditions that can lead to dehydration include the following:
“When there is too little aldosterone, potassium levels are high and there are extreme water and sodium losses. The loss of water and increased potassium levels can lead to extremely low blood pressure ." " A disease that might result in a loss of mineralcorticoid function is Addison's disease. In Addison's disease, the adrenals are usually at least 90% decimated before symptoms arise. The peptide, angiotensin II, and potassium levels are the main control for the release of aldosterone from the adrenals.”
Here’s a link to an beautiful write up on salt:
Well, don’t know if this may give you any ideas – please keep posting your progress – I hope you find answers to your puzzling question.
MadArt (ist)PS: And don't forget the lemon!
(sorry about the format changes: used a different editor and am not used to it)